Group Rings of Circle and Unit Groups.

Robert Sandling

Mathematische Zeitschrift (1974)

  • Volume: 140, page 195-202
  • ISSN: 0025-5874; 1432-1823

How to cite


Sandling, Robert. "Group Rings of Circle and Unit Groups.." Mathematische Zeitschrift 140 (1974): 195-202. <>.

author = {Sandling, Robert},
journal = {Mathematische Zeitschrift},
pages = {195-202},
title = {Group Rings of Circle and Unit Groups.},
url = {},
volume = {140},
year = {1974},

AU - Sandling, Robert
TI - Group Rings of Circle and Unit Groups.
JO - Mathematische Zeitschrift
PY - 1974
VL - 140
SP - 195
EP - 202
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.